An equation for classical Green functions in kinetic approximation
Doklady Akademii Nauk, Tome 164 (1965) no. 4, pp. 785-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_4_a17,
author = {B. I. Sadovnikov},
title = {An equation for classical {Green} functions in kinetic approximation},
journal = {Doklady Akademii Nauk},
pages = {785--788},
year = {1965},
volume = {164},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_4_a17/}
}
B. I. Sadovnikov. An equation for classical Green functions in kinetic approximation. Doklady Akademii Nauk, Tome 164 (1965) no. 4, pp. 785-788. http://geodesic.mathdoc.fr/item/DAN_1965_164_4_a17/